Alert archive / Nebraska / Tornado Warnings in 2014

Tornado Warning 29, NWS Hastings, NE

June 14, 2014Kearney County, Nebraska

NWS Hastings, NE issued this tornado warning at Jun 14, 2014, 11:00 PM CDT for Kearney County, Nebraska. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2014, 11:00 PM CDT (04:00 UTC)
Expired
Jun 14, 2014, 11:30 PM CDT
In force
30 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Kearney County, NE

The radar

The Grand Island radar (KUEX), 38 km from the middle of the area, began a volume at 04:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 11:10 PM CDTTSTM WND GST 0Minden, NE50MPH WIND GUST

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 5:10 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.0 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2014-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 877 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2014-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
877 J/kg
Mixed-layer CIN
-225 J/kg
Mixed-layer LCL
1213 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

735 
WFUS53 KGID 150400
TORGID
NEC099-150430-
/O.NEW.KGID.TO.W.0029.140615T0400Z-140615T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
1100 PM CDT SAT JUN 14 2014

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN KEARNEY COUNTY IN SOUTH CENTRAL NEBRASKA...

* UNTIL 1130 PM CDT
    
* AT 1100 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR MINDEN...OR 18 MILES SOUTHEAST OF
  KEARNEY...MOVING NORTHEAST AT 45 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  NORMAN AROUND 1105 PM CDT.
  HEARTWELL AROUND 1110 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4062 9873 4054 9872 4040 9873 4036 9894
      4053 9901
TIME...MOT...LOC 0400Z 232DEG 40KT 4048 9890 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

BRYANT
3 follow-up statements
964 
WFUS53 KGID 150406 CCA
TORGID
NEC099-150430-
/O.COR.KGID.TO.W.0029.140615T0400Z-140615T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING...CORRECTED
NATIONAL WEATHER SERVICE HASTINGS NE
1106 PM CDT SAT JUN 14 2014

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN KEARNEY COUNTY IN SOUTH CENTRAL NEBRASKA...

* UNTIL 1130 PM CDT
    
* AT 1100 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED OVER MINDEN...OR 17 MILES SOUTHEAST OF
  KEARNEY...MOVING NORTHEAST AT 40 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  NORMAN AROUND 1110 PM CDT.
  HEARTWELL AROUND 1120 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4062 9873 4054 9872 4040 9873 4036 9894
      4053 9901
TIME...MOT...LOC 0400Z 230DEG 36KT 4048 9890 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

BRYANT
401 
WWUS53 KGID 150411
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1111 PM CDT SAT JUN 14 2014

NEC099-150430-
/O.CON.KGID.TO.W.0029.000000T0000Z-140615T0430Z/
KEARNEY NE-
1111 PM CDT SAT JUN 14 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR EAST
CENTRAL KEARNEY COUNTY...
    
AT 1111 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR NORMAN...OR 17 MILES SOUTHEAST OF KEARNEY...MOVING
NORTHEAST AT 30 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  HEARTWELL AROUND 1120 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4062 9873 4054 9872 4047 9873 4046 9889
      4053 9892
TIME...MOT...LOC 0411Z 239DEG 27KT 4052 9884 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

BRYANT
437 
WWUS53 KGID 150422
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1122 PM CDT SAT JUN 14 2014

NEC099-150431-
/O.EXP.KGID.TO.W.0029.000000T0000Z-140615T0430Z/
KEARNEY NE-
1122 PM CDT SAT JUN 14 2014

...THE TORNADO WARNING FOR EAST CENTRAL KEARNEY COUNTY WILL EXPIRE AT
1130 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING DOES NOT APPEAR TO BE ROTATING 
AT THIS TIME...BUT VERY STRONG STRAIGHT-LINE WIND CAN STILL BE 
EXPECTED ACROSS THE AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1200 AM CDT SUNDAY MORNING
FOR NORTH CENTRAL KANSAS AND SOUTHEAST NEBRASKA.

LAT...LON 4062 9873 4054 9872 4047 9873 4046 9889
      4053 9892
TIME...MOT...LOC 0419Z 230DEG 36KT 4052 9884 

$$

BRYANT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Jun 14, 6:17 PM CDT, 4 hours 43 minutes earlier.

Area forecast discussion, Jun 14, 6:17 PM CDT, 4 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
617 PM CDT SAT JUN 14 2014

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 146 PM CDT SAT JUN 14 2014

...MODERATE RISK FOR SEVERE TSTMS CONTS AS WE MONITOR RADAR AND
SATELLITE TRENDS...

WE MAY UPDATE THIS AFD WITH ADDITIONAL MESOSCALE DETAILS WHEN
CONVECTIVE INITIATION LOOKS IMMINENT.

BE WEATHER-AWARE THIS AFTERNOON AND EVENING. HAVE A WAY TO OBTAIN
URGENT WX INFO...TV/RADIO/COMPUTER/PHONE/TABLETS ETC. HAVE A
STURDY PLACE TO SHELTER IF THREATENING WX APPROACHES.

ALOFT: THE POTENT SHORTWAVE TROF MOVING THRU THE INTERMOUNTAIN W
WILL BECOME NEGATIVELY TILTED AND SWING THRU THE CNTRL PLAINS
TONIGHT. LOW AMPLITUDE ZONAL FLOW WILL BE ESTABLISHED IN ITS WAKE
TOMORROW.

SURFACE: A COOL FRONT SNAKED FROM THE NRN PLAINS S TO LOW PRES
OVER S-CNTRL NEB...THEN WSW ACROSS KS INTO CO. THIS FRONTAL SYSTEM
AND LOW WILL PROVIDE THE MESOSCALE FORCING TO INITIATE TSTMS LATE
THIS AFTERNOON-EVE. THIS FRONT WILL ADVANCE ACROSS THE FCST AREA
TONIGHT. A SMALL HIGH PRES CENTER WILL OVERTAKE THE AREA TOMORROW.

THE SHORT-TERM FCST ORDINARILY ISSUED BETWEEN 3-4 PM IS NOW OUT.

THIS AFTERNOON: WE CONT TO MONITOR FOR SVR TSTM DEVELOPMENT.
PLEASE FOLLOW ALL STATEMENTS/WATCHES/WARNINGS FROM THIS
OFFICE...AS WELL AS ANY MESO DISCUSSIONS FROM THE SPC.

SKYWARN: BE PREPARED FOR INITIAL ACTIVATION BETWEEN 3-6 PM.

OUR CURRENT EXPECTATION IS FOR INITIAL ISOLATED DEVELOPMENT RIGHT
ACROSS S-CNTRL NEB. THAT ACTIVITY SHOULD INCREASE AND FORM LINE
SEGMENTS AND CLUSTERS. THEN WE WATCH OUT TO THE W WHERE AN MCS IS
EXPECTED TO FORM AND TRACK ACROSS PART OF THE FCST AREA.

TONIGHT: TSTMS LIKELY ALTHOUGH NOT EVERY LOCATION WILL SEE THEM.
TSTMS SHOULD BE DONE BY 2 AM.

CLOUD COVER BEHIND THE TSTMS IS LOW CONFIDENCE. FREQUENTLY LOW
STRATUS DEVELOPS...BUT CURRENT MOS AND VERTICAL CROSS SECTIONS
DONT HAVE IT.

SUN: AS LONG AS WE DONT START THE DAY WITH STRATUS...A VERY NICE
DAY WITH LIGHT WINDS...SUNSHINE AND NEAR NORMAL TEMPS.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 235 PM CDT SAT JUN 14 2014

INTERMITTENT CHANCES
FOR THUNDERSTORMS WILL BE THE PRIMARY CONCERN IN THE LONG TERM.

BY SUNDAY EVENING THE PROGGED UPPER AIR PATTERN SHOULD SHOW A
SHORT WAVE RIDGE OVER THE EASTERN CONUS WITH BROAD LOW PRESSURE
OVER CENTRAL AND WESTERN CANADA. THE LOW PRESSURE OVER THE
VANCOUVER REGION IS EXPECTED TO DIG SOUTHWARD INTO THE U.S. AND
AMPLIFY. THIS WILL PLACE OUR AREA IN SOUTHWEST FLOW FOR THE EARLY
AND MIDDLE PART OF THE WORKWEEK WITH VARIOUS SHORTWAVE TROUGHS
ROTATING THROUGH AND GIVING US A CHANCE FOR PRECIPITATION. BY LATE
THURSDAY OR FRIDAY THE MAIN TROUGH OR LOW PRESSURE SHOULD PUSH
EAST ACROSS THE PLAINS.

STILL LOOKS LIKE SUNDAY NIGHT SHOULD BE DRY ALTHOUGH THERE IS A
SMALL CHANCE FOR LATE NIGHT PRECIPITATION AS THE FIRST SHORT WAVE
APPROACHES FROM THE SOUTHWEST. 12Z NAM REALLY BLOWS UP SOME QPF
OVER THE AREA VERY EARLY ON MONDAY BUT SUSPECT CONVECTIVE FEEDBACK
ISSUES AS IT APPEARS TO OVERDEVELOP THE VORTICITY BETWEEN 06 AND
12Z. DEPENDING ON THE TIMING OF THIS WAVE...THE BETTER CHANCES FOR
TSTMS SHOULD BE MONDAY AFTERNOON/EVENING. AT THAT TIME...SURFACE
LOW PRESSURE WILL BE OVER WESTERN NEB...OR IN THE VICINITY...WITH
A WARM FRONT EXTENDING EASTWARD ACROSS NORTHERN NEB. IF THIS
POSITIONING PANS OUT...THIS WOULD PLACE THE HIGHER RISK FOR TSTMS
IN THE NORTHEAST THIRD OF THE CWA. INSTABILITY AND SHEAR
PARAMETERS DO LOOK HIGH ENOUGH FOR POSSIBLE SEVERE WEATHER.

TUESDAY INTO WEDNESDAY DAYTIME DO NOT LOOK QUITE AS ACTIVE BUT
THEN TSTM CHANCES PICK UP AGAIN WED NIGHT INTO THURSDAY AS THE
MAIN WAVE APPROACHES AND DRAGS ANOTHER COLD FRONT TROUGH THE
REGION. FOR THE END OF THE PERIOD...FRIDAY AND SATURDAY...QUIET
WEATHER SHOULD ONCE AGAIN PREVAIL WITH MID LEVEL RIDGING WORKING
IN.

AS FAR AS HIGH TEMPERATURES GO...THE AREA SHOULD BE A LITTLE
ABOVE SEASONAL LEVELS...82-86...FROM MONDAY TO WEDNESDAY AS WE
REMAIN IN THE WARM SECTOR WITH THE FRONTAL BOUNDARY IN THE NORTH.
UPPER 80S TO LOWER 90S SHOULD BE THE RANGE UNTIL THURSDAY WHEN
TEMPS COOL BACK TO NEAR SEASONAL WITH THE FRONTAL PASSAGE.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 616 PM CDT SAT JUN 14 2014

THUNDERSTORMS ARE DEVELOPING ALONG THE COLD FRONT AS IT APPROACHES
KGRI TERMINAL. THERE COULD BE A THUNDERSTORM AT THE TERMINAL IN
THE NEXT HOUR OR SO. AFTER THE FRONT MOVES THROUGH WINDS WILL TURN
TO THE NORTH OR NORTHWEST AND INCREASE FOR A WHILE.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR NEZ064-076-077-086-
     087.

KS...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ007-017>019.

&&

SHORT TERM...HALBLAUB
LONG TERM...EWALD 235P
AVIATION...JCB
Hazardous weather outlook, Jun 14, 2:47 PM CDT, 8 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
247 PM CDT SAT JUN 14 2014

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
152000-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
247 PM CDT SAT JUN 14 2014

...SEVERE THUNDERSTORMS LIKELY FOR PORTIONS OF THE OUTLOOK AREA
LATE THIS AFTERNOON INTO TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

CONDITIONS WILL REMAIN WINDY SOUTHEAST OF A LINE FROM YORK AND
NELSON NEBRASKA...TO STOCKTON KANSAS...UNTIL 7 PM. SUSTAINED
WINDS AROUND 30 MPH WITH OCCASIONAL GUSTS UP TO 45 MPH WERE
OCCURRING. PLEASE SEE THE ON- GOING WIND ADVISORY MESSAGE FOR
DETAILS.

ISOLATED THUNDERSTORMS WILL DEVELOP ACROSS PORTIONS OF THE OUTLOOK
AREA LATE THIS AFTERNOON AND THIS EVENING. THERE IS A MODERATE
RISK OF SEVERE STORMS ACROSS THE MAJORITY OF THE OUTLOOK AREA.
THESE INITIAL STORMS WILL BE CAPABLE OF PRODUCING HAIL OF AT LEAST
2 INCHES IN DIAMETER...AND POSSIBLY A BRIEF TORNADO. A LULL MAY
OCCUR IN SOME AREAS THIS EVENING...WHILE OTHER AREAS MAY NOT SEE
THUNDERSTORMS DEVELOP UNTIL MID-LATE EVENING. A SQUALL LINE IS
EXPECTED TO DEVELOP OVER EASTERN COLORADO. THIS LINE OF STORMS MAY
AFFECT PORTIONS OF THE OUTLOOK AREA LATER THIS EVENING...WITH THE
MAIN THREAT DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60 MPH AND
POSSIBLY HAIL TO AROUND 1 INCH IN DIAMETER.

LOCALLY HEAVY RAINFALL IN EXCESS OF 2 INCHES COULD ALSO OCCUR IN
SOME LOCATIONS...RESULTING IN MINOR FLOODING OF FIELDS...DITCHES
AND RURAL ROADS.

IN ADDITION ...MINOR FLOODING WILL CONTINUE ALONG THE PLATTE
RIVER...UPSTREAM OF COZAD. A FLOOD WARNING REMAINS IN EFFECT FOR
THIS AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A CHANCE FOR THUNDERSTORMS ON MONDAY AND MONDAY NIGHT. A
FEW OF THESE COULD BE SEVERE...MAINLY NORTHEAST OF THE TRI CITIES.
THERE IS ALSO A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY NIGHT...
WITH A BETTER CHANCE WEDNESDAY NIGHT INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS...DISPATCHERS...AND EMERGENCY MANAGEMENT PERSONNEL
SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS LATE THIS
AFTERNOON AND EVENING. ACTIVATION IS EXPECTED INITIALLY IN THE 4
TO 6 PM TIME FRAME...AND WILL BE NEEDED THROUGHOUT THE EVENING.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

HALBLAUB/EWALD

In the hours before

Local storm report, Jun 14, 10:38 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1038 PM CDT SAT JUN 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 PM     TSTM WND DMG     ENE PHILLIPSBURG        39.75N 99.32W
06/14/2014                   PHILLIPS           KS   911 CALL CENTER

            60-70MPH WIND...LARGE HAIL...WINDOWS ALL WINDOWS KNOCKED
            OUT OF VEHICLE

1014 PM     TSTM WND DMG     EDISON                  40.28N 99.78W
06/14/2014                   FURNAS             NE   TRAINED SPOTTER

            60MPH WIND MEASURED...QUARTER SIZE HAIL...TREE DOWN

1037 PM     HAIL             6 S HOLDREGE            40.35N 99.38W
06/14/2014  E0.25 INCH       PHELPS             NE   EMERGENCY MNGR

            GOLF BALL SIZE HAIL

&&

CARTIER
Local storm report, Jun 14, 10:39 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1039 PM CDT SAT JUN 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1032 PM     TSTM WND GST     RAGAN                   40.31N 99.29W
06/14/2014  E60 MPH          HARLAN             NE   FIRE DEPT/RESCUE

            50 TO 60 MPH WIND GUST WITH GOLF BALL SIZED HAIL ALSO

&&

PBEDA
Local storm report, Jun 14, 10:40 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1040 PM CDT SAT JUN 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1038 PM     HAIL             2 SW ATLANTA            40.35N 99.50W
06/14/2014  E1.75 INCH       HARLAN             NE   911 CALL CENTER

&&

JCB
Local storm report, Jun 14, 10:48 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1048 PM CDT SAT JUN 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 PM     HAIL             5 S HASTINGS            40.52N 98.39W
06/14/2014  E2.75 INCH       ADAMS              NE   PUBLIC

&&

JCB
Local storm report, Jun 14, 10:55 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1055 PM CDT SAT JUN 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1037 PM     TSTM WND GST     PHILLIPSBURG AIRPORT    39.74N 99.32W
06/14/2014  M86 MPH          PHILLIPS           KS   AWOS

            AWOS REPORTED 86 MPH WIND GUST FROM THE WEST

&&

PBEDA
Local storm report, Jun 14, 10:57 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1057 PM CDT SAT JUN 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0947 PM     HAIL             FUNK                    40.46N 99.25W
06/14/2014  E1.75 INCH       PHELPS             NE   911 CALL CENTER

            WITH 50 MPH WINDS

1056 PM     TSTM WND GST     PLAINVILLE              39.23N 99.30W
06/14/2014  E60 MPH          ROOKS              KS   911 CALL CENTER

&&

JCB

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:00 PM CDTSpecial Weather StatementGIDNance30 min
Jun 14, 7:04 PM CDTSevere Thunderstorm WarningGIDHall, Hamilton, Howard, Merrick41 min
Jun 14, 7:07 PM CDTSevere Thunderstorm WarningGIDFranklin, Webster38 min
Jun 14, 7:14 PM CDTSevere Thunderstorm WarningGIDMerrick, Nance31 min
Jun 14, 7:24 PM CDTTornado WarningGIDMerrick, Nance21 min
Jun 14, 7:27 PM CDTSevere Thunderstorm WarningGIDFranklin, Webster48 min
Jun 14, 7:39 PM CDTSevere Thunderstorm WarningGIDAdams, Franklin, Kearney, Webster51 min
Jun 14, 7:43 PM CDTSevere Thunderstorm WarningGIDMerrick, Nance, Polk32 min
Jun 14, 7:45 PM CDTTornado Warning Tornado observedGIDFranklin, Kearney30 min
Jun 14, 8:05 PM CDTSevere Thunderstorm WarningGIDAdams, Buffalo, Hall, Kearney25 min
Jun 14, 8:11 PM CDTSevere Thunderstorm WarningGIDFranklin, Webster49 min
Jun 14, 8:19 PM CDTSevere Thunderstorm WarningGIDKearney26 min
Jun 14, 8:29 PM CDTSevere Thunderstorm WarningGIDAdams, Buffalo, Hall, Kearney31 min
Jun 14, 8:45 PM CDTSevere Thunderstorm WarningGIDBuffalo, Kearney45 min
Jun 14, 8:50 PM CDTSevere Thunderstorm WarningGIDBuffalo, Hall, Kearney40 min
Jun 14, 8:53 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Kearney, Webster37 min
Jun 14, 9:10 PM CDTSevere Thunderstorm WarningGIDBuffalo, Hall, Howard, Sherman50 min
Jun 14, 9:11 PM CDTSpecial Weather StatementGIDFurnas34 min
Jun 14, 9:12 PM CDTSevere Thunderstorm WarningGIDGreeley, Howard, Nance33 min
Jun 14, 9:16 PM CDTSpecial Weather StatementGIDHamilton, Merrick29 min
Jun 14, 9:24 PM CDTSevere Thunderstorm WarningGIDFurnas51 min
Jun 14, 9:30 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Hall, Hamilton30 min
Jun 14, 9:30 PM CDTSevere Thunderstorm WarningGIDHamilton, Merrick, Polk, York30 min
Jun 14, 9:33 PM CDTSevere Thunderstorm WarningGIDAdams, Franklin, Harlan, Kearney, Webster42 min
Jun 14, 9:39 PM CDTSevere Thunderstorm WarningGIDGreeley, Howard, Sherman, Valley51 min
Jun 14, 9:44 PM CDTSpecial Weather StatementGIDGosper31 min
Jun 14, 9:49 PM CDTTornado WarningGIDAdams, Clay, Hall, Hamilton26 min
Jun 14, 9:57 PM CDTSevere Thunderstorm WarningGIDFranklin, Harlan, Kearney, Phelps48 min
Jun 14, 10:01 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Hall, Hamilton, Merrick29 min
Jun 14, 10:02 PM CDTSevere Thunderstorm WarningGIDHamilton, Polk, York43 min
Jun 14, 10:03 PM CDTSevere Thunderstorm WarningGIDDawson, Gosper42 min
Jun 14, 10:06 PM CDTSevere Thunderstorm WarningGIDHarlan39 min
Jun 14, 10:12 PM CDTSevere Thunderstorm WarningGIDFranklin, Furnas, Harlan, Kearney, Phelps48 min
Jun 14, 10:14 PM CDTTornado Warning Tornado observedGIDHamilton31 min
Jun 14, 10:16 PM CDTSevere Thunderstorm WarningGIDKearney29 min
Jun 14, 10:29 PM CDTSevere Thunderstorm WarningGIDBuffalo, Howard, Sherman31 min
Jun 14, 10:32 PM CDTSevere Thunderstorm WarningGIDHall, Hamilton, Howard, Merrick43 min
Jun 14, 10:39 PM CDTSevere Thunderstorm WarningGIDAdams, Franklin, Furnas, Gosper, Harlan, Kearney and 2 more51 min
Jun 14, 10:46 PM CDTTornado WarningGIDHamilton, Merrick, York29 min
Jun 14, 11:13 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Franklin, Kearney, Nuckolls, Webster47 min
Jun 14, 11:18 PM CDTAreal Flood AdvisoryGIDAdams, Hall3 hr
Jun 14, 11:18 PM CDTSevere Thunderstorm WarningGIDGreeley, Hall, Hamilton, Howard, Merrick, Nance and 1 more27 min
Jun 14, 11:51 PM CDTSpecial Weather StatementGIDHamilton, Merrick, Nance, Polk, York39 min
Jun 14, 11:52 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Fillmore, Nuckolls, Thayer, Webster38 min
Jun 15, 12:05 AM CDTSevere Thunderstorm WarningGIDHall, Hamilton, Howard, Merrick, Polk, York25 min
Jun 15, 12:26 AM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Hamilton, Merrick, Nuckolls, Polk and 2 more49 min
Jun 15, 1:48 AM CDTAreal Flood AdvisoryGIDNance10 hr
Jun 15, 3:04 PM CDTAreal Flood WarningGIDDawson24 hr

Nearby

Tornado Warnings in Nebraska, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.